# SDR AALA202405305027

- Difficulty date: April 9, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 61,368 hours, 37,135 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53111077202
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK CENTER WINDSHIELD LEFT HAND CONTINUITY FITTING CRACKED BETWEEN FR 1 AND FR 2 AT Y0. REPLACED CONTINUITY FITTING PER EA 353572.
